On real polynomial forms and inequalities related to triangles

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (6) 1993, pp. 249–254
(Received: 1993-09-20 , Revised: 1993-11-12)

M.T. McGregor / A.C. Thompson

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On real polynomial forms and inequalities related to triangles

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.